# SDR UALA2013012100374

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,596 hours, 22,992 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE BOLT THAT SECURES SEAT 28DEF TO FLOOR.  REMOVED SEAT ROW FROM TRACKS.  INBOARD SEAT TRACK DAMAGED.  INSTALLED NEW NUT AND STUD, RE-INSTALLED SEATS.
